# SDR IPXA2024012227720

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 33,935 hours, 11,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK, LH WING OUTBD FLAP END CAP. (REPAIR). PERFORMED NDT/UT FOR REWORKED AREA PLUS 6'' AROUND HEATED AREA I.A.W. 767 NTM PART1 51-01-01 REV:136. RESULT:NO DEFECT FOUND. 1.REMOVE THE DAMAGE MATERIALS (L:0.3", W:0.05", AT LEFT HAND OUTBOARD FLAP INBOARD SIDE , TRAILING EDGE) AND CLEAN. BOND THE REPAIR PLIES WITH RESIN CURE AT 200Â°F FOR 220 MINUTES WITH A MINIMUM VACUUM PRESSURE 22 IN/HG I.A.W. UPS SREO-70175-REQ001 REV 1. 2. CONDITION CHECK IS SATISFACTORY. JOB COMPLETE CONDITION CHECK NORMAL.
